Record number :
1452814
Title of article :
Problems concerning global connectivity of directed graphs
Author/Authors :
Bang-Jensen، نويسنده , , Jّrgen، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2000
Pages :
4
From page :
15
To page :
18
Abstract :
We discuss problems and conjectures on global connectivity of directed graphs. Lots of information on these and other problems can be found in the forthcoming book [1] which covers connectivity issues of directed graphs extensively. In this extended abstract all digraphs are finite and have no loops, but may have parallel arcs. Notation follows [1].
Keywords :
certificates for k-strong connectivity , minimum strong spanning subdigraph , digraphs , arc reversals , connectivity , connectivity augmentation
Journal title :
Electronic Notes in Discrete Mathematics
Serial Year :
2000
Link To Document :
بازگشت